BibTeX record: journals/siamdm/FriezeKT99

download as .bib file

@article{DBLP:journals/siamdm/FriezeKT99,
  author    = {Alan M. Frieze and
               Michal Karonski and
               Lubos Thoma},
  title     = {On Perfect Matchings and Hamilton Cycles in Sums of Random Trees.},
  journal   = {{SIAM} J. Discrete Math.},
  year      = {1999},
  volume    = {12},
  number    = {2},
  pages     = {208--216},
  url       = {http://dx.doi.org/10.1137/S0895480196313790},
  doi       = {10.1137/S0895480196313790},
  timestamp = {Wed, 03 Sep 2014 02:03:29 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/FriezeKT99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}